Alert archive / Iowa / Frost Advisories in 2008
Frost Advisory 2, NWS Quad Cities, IA
NWS Quad Cities, IA issued this frost advisory at Oct 20, 2008, 3:29 PM CDT for 9 counties in Illinois; 10 counties in Iowa; Clark County, Scotland County, Missouri. It took effect at Oct 21, 2008, 3:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2008, 3:29 PM CDT (20:29 UTC)
- In effect from
- Oct 21, 2008, 3:00 AM CDT
- Expired
- Oct 21, 2008, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
All 21 counties
Des Moines County, IA, Henry County, IA, Jefferson County, IA, Keokuk County, IA, Lee County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Warren County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 78 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDVN 202029 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 329 PM CDT MON OCT 20 2008 ...ANOTHER ROUND OF COLD AIR TONIGHT... .A LARGE HIGH PRESSURE SYSTEM WILL BUILD DOWN ACROSS THE AREA TONIGHT. THIS HIGH WILL BRING CLEAR SKIES...WINDS BECOMING LIGHT AFTER MIDNIGHT...AND COLDER DRIER AIR FROM THE NORTH. THESE CONDITIONS WILL ALLOW FOR FREEZING TEMPERATURES FROM CEDAR RAPIDS...TO DUBUQUE. ALSO WIDESPREAD FROST WILL OCCUR IN AREAS THAT HAVE NOT HAD MUCH FROST PREVIOUSLY THIS FALL...GENERALLY ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR. IAZ040>042-051>054-ILZ001-210430- /O.NEW.KDVN.FZ.W.0002.081021T0800Z-081021T1400Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-JO DAVIESS- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...GALENA 329 PM CDT MON OCT 20 2008 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT TUESDAY. TEMPERATURES WILL DIP INTO THE UPPER 20S BY LATE TONIGHT AND EARLY TUESDAY MORNING. THIS HARD FREEZE WILL BRING AN END TO THE OUTDOOR GROWING SEASON. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS FOR PROTECTION. $$ IAZ067-068-076>078-087>089-098-099-ILZ015>018-024>026-034-035- MOZ009-010-210430- /O.NEW.KDVN.FR.Y.0002.081021T0800Z-081021T1400Z/ MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA- DES MOINES-VAN BUREN-LEE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT... SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT... BURLINGTON...KEOSAUQUA....FORT MADISON...MOLINE...ROCK ISLAND... KEWANEE...PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH... CARTHAGE...MACOMB...MEMPHIS...KAHOKA 329 PM CDT MON OCT 20 2008 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT TUESDAY. CLEAR SKIES AND DECREASING NORTH WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MIDDLE TO LOWER 30S AFTER MIDNIGHT TONIGHT. THIS WILL ALLOW FOR WIDESPREAD FROST FORMATION LATE TONIGHT AND EARLY TUESDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. $$ 12
3 follow-up statements
000 WWUS73 KDVN 210156 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 856 PM CDT MON OCT 20 2008 ...ANOTHER ROUND OF COLD AIR TONIGHT... .A LARGE HIGH PRESSURE SYSTEM WILL BUILD DOWN ACROSS THE AREA TONIGHT. THIS HIGH WILL BRING CLEAR SKIES...WINDS BECOMING LIGHT AFTER MIDNIGHT...AND COLDER DRIER AIR FROM THE NORTH. THESE CONDITIONS WILL ALLOW FOR FREEZING TEMPERATURES FROM CEDAR RAPIDS...TO DUBUQUE. WIDESPREAD FROST IS LIKELY OVER THE REST OF THE AREA SOUTH OF THE FREEZE WARNING. A FROST ADVISORY IS IN EFFECT TONIGHT FOR LOCATIONS SOUTH OF INTERSTATE 80...WHERE WIDESPREAD FROST HAS NOT OCCURRED YET THIS FALL. IAZ040>042-051>054-ILZ001-211000- /O.CON.KDVN.FZ.W.0002.081021T0800Z-081021T1400Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-JO DAVIESS- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...GALENA 856 PM CDT MON OCT 20 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT TUESDAY. TEMPERATURES WILL DIP INTO THE UPPER 20S BY LATE TONIGHT AND EARLY TUESDAY MORNING. THIS HARD FREEZE WILL BRING AN END TO THE OUTDOOR GROWING SEASON. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS FOR PROTECTION. $$ IAZ067-068-076>078-087>089-098-099-ILZ015>018-024>026-034-035- MOZ009-010-211000- /O.CON.KDVN.FR.Y.0002.081021T0800Z-081021T1400Z/ MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA- DES MOINES-VAN BUREN-LEE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT... SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT... BURLINGTON...KEOSAUQUA....FORT MADISON...MOLINE...ROCK ISLAND... KEWANEE...PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH... CARTHAGE...MACOMB...MEMPHIS...KAHOKA 856 PM CDT MON OCT 20 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT TUESDAY. CLEAR SKIES AND DECREASING NORTH WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MIDDLE TO LOWER 30S AFTER MIDNIGHT TONIGHT. THIS WILL ALLOW FOR WIDESPREAD FROST FORMATION LATE TONIGHT AND EARLY TUESDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. $$ ERVIN
000 WWUS73 KDVN 210952 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 452 AM CDT TUE OCT 21 2008 ...FROST AND FREEZING TEMPERATURES THIS MORNING... .A LARGE HIGH PRESSURE SYSTEM HAS BROUGHT CLEAR SKIES...LIGHT WINDS AND COLD DRY AIR TO THE AREA THIS MORNING. THESE CONDITIONS WILL ALLOW FOR FROST TO FORM OVER MUCH OF THE AREA AS WELL AS FREEZING TEMPERATURES OVER THE NORTHERN SECTIONS. IAZ040>042-051>054-ILZ001-211400- /O.CON.KDVN.FZ.W.0002.000000T0000Z-081021T1400Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-JO DAVIESS- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...GALENA 452 AM CDT TUE OCT 21 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. TEMPERATURES WILL DIP INTO THE UPPER 20S AND LOWER 30S THIS MORNING. THIS FREEZE WILL BRING AN END TO THE OUTDOOR GROWING SEASON. $$ IAZ067-068-076>078-087>089-098-099-ILZ015>018-024>026-034-035- MOZ009-010-211400- /O.CON.KDVN.FR.Y.0002.000000T0000Z-081021T1400Z/ MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA- DES MOINES-VAN BUREN-LEE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT... SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT... BURLINGTON...KEOSAUQUA....FORT MADISON...MOLINE...ROCK ISLAND... KEWANEE...PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH... CARTHAGE...MACOMB...MEMPHIS...KAHOKA 452 AM CDT TUE OCT 21 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. CLEAR SKIES...LIGHT WIND AND TEMPERATURES IN THE LOWER TO MIDDLE 30S WILL ALLOW FROST TO FORM OVER MUCH OF THE AREA THIS MORNING. $$
000 WWUS73 KDVN 211403 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 903 AM CDT TUE OCT 21 2008 IAZ040>042-051>054-ILZ001-211515- /O.EXP.KDVN.FZ.W.0002.000000T0000Z-081021T1400Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-JO DAVIESS- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...GALENA 903 AM CDT TUE OCT 21 2008 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE AT 9 AM CDT THIS MORNING. TEMPERATURES HAVE RISEN ABOVE FREEZING IN MOST OF THE WARNING AREA...THUS THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. $$ IAZ067-068-076>078-087>089-098-099-ILZ015>018-024>026-034-035- MOZ009-010-211515- /O.EXP.KDVN.FR.Y.0002.000000T0000Z-081021T1400Z/ MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA- DES MOINES-VAN BUREN-LEE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT... SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT... BURLINGTON...KEOSAUQUA....FORT MADISON...MOLINE...ROCK ISLAND... KEWANEE...PRINCETON...HENNEPIN...ALEDO...OQUAWKA...MONMOUTH... CARTHAGE...MACOMB...MEMPHIS...KAHOKA 903 AM CDT TUE OCT 21 2008 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 9 AM CDT THIS MORNING. TEMPERATURES HAVE RISEN INTO THE UPPER 30S TO LOWER 40S...THUS ENDING THE THREAT FOR ADDITIONAL FROST FORMATION. $$ 12
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this frost advisory went out at Oct 20, 3:05 PM CDT, 24 minutes earlier.
Area forecast discussion, Oct 20, 3:05 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 PM CDT MON OCT 20 2008
.SYNOPSIS...
LATEST SFC ANALYSIS WAS INDICATING MAIN COLD FRONT PUSHING JUST
SOUTHEAST OF THE DVN CWA ATTM...WITH A LARGE SEASONABLY STRONG
ANTICYCLONE PERCHED JUST TO THE NORTH ACRS THE NORTHERN PLAINS AND
UPPER MS RVR VALLEY. LOWER 30 TO THE MID 20 SFC DPTS WHERE LOCATED
JUST UPSTREAM IN IN-COMING SOURCE AIRMASS ACRS MN AND FAR WESTERN WI.
ALOFT...W/V IMAGERY WAS INDICATING A STRONG SHORT WAVE ROLLING EAST
ACRS THE NORTHWEST GRT LKS...AND ANOTHER STRONG SURGE OF UPPER AIR
WAVE ENERGY PUNCHING IN ACRS THE PACIFIC NORTHWEST COAST.
&&
.SHORT TERM...TONIGHT AND TUESDAY...
MAIN CHALLENGE IN THE SHORT TERM IS HOW COLD WILL IT GET TONIGHT AND
THE NEED OF ASSOCIATED HEADLINES. FIRST OF ALL...MAY HAVE TO WALK
OUT LINGERING POST-FRONTAL SHOWERS AND SPRINKLES OUT OF THE
FAR EASTERN I80 CORRIDOR IN IL AND ALSO PORTIONS OF WEST CENTRAL IL
THROUGH 01Z....BUT CURRENT EXTRAPOLATION HAS THIS ACTIVITY EVEN
EAST OF THESE LOCATIONS AND OUT OF THE CWA BY THEN. WILL MAKE A LAST
MINUTE CALL BEFORE PRESS TIME. THEN WITH CLEARING...THE QUESTION OF
HOW COLD ARISES. IN-BUILDING HIGH PRESSURE WILL CONTINUE TO USHER
IN SFC DPTS IN THE LOWER 30S TO UPPER 20S AND CAA...ENOUGH TO
SUPPORT A HARD FREEZE/UPPER 20S IN THE NORTHERN THIRD AND
WIDESPREAD FROST/LOW 30S ALONG AND SOUTH OF I80. BUT THE PROBLEM
WILL BE IF THE SFC WINDS CAN DECOUPLE ENOUGH AFTER MIDNIGHT TO GO
LIGHT ENOUGH TO MINIMIZE MIXING FOR FROST FORMATION AND SFC TEMP
BOTTOM OUT. SFC PRESSURE GRADIENT PROGS BY MOST SHORT RANGE MODELS
INDICATE IT WILL BE CLOSE AND A MARGINAL CALL...BUT THE WINDS MAY
STILL DROP OFF TO 2-5 KTS AFTER 08Z. THUS WILL PLAY IT ON THE
CAREFUL SIDE AND ISSUE A HARD FREEZE WARNING FOR THE DVN CWA
NORTHWEST 2-TIERS OF COUNTIES IN IA...AND JO DAVIESS IN NW IL.
EXPECT WIDESPREAD TEMPS AROUND 30 OR THE UPPER 20S HERE...
ESPECIALLY IN COLD AIR DRAINAGE LOCATIONS. IN AREAS STILL WORTHY OF
A FROST ADVISORY...WILL ISSUE THE APPROPRIATE HEADLINES FOR AREAS
ALONG AND SOUTH OF I80 FOR WIDESPREAD FROST FORMATION LATE TONIGHT
AND LOWS IN THE LOW TO MID 30S.
ON TUE...DESPITE PLENTY OF INSOLATION UNTIL HIGH CLOUDS SPILL ACRS
THE WESTERN/SOUTHWESTERN CWA AHEAD OF NEXT INCOMING SYSTEM...STILL
EXPECT HIGHS GENERALLY ONLY IN THE MID TO UPPER 50S ESPECIALLY
AFTER A COLD START TO THE DAY AND AN EAST-NORTHEAST SFC BREEZE
MIXING UP TO H875 MB OR SO. ..12..
.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...
OPERATIONAL MODELS FAIRLY SIMILAR WITH REGARD TO LARGE CLOSED
CYCLONE THAT FORMS OVER THE REGION BY MID WEEK. ALREADY SEEING
EVIDENCE OF STRENGTH OF SYSTEM WITH 120 METER HEIGHT FALLS ALONG THE
WESTERN CANADA COAST AND STRONG JET ENERGY COMING ACROSS THE NORTH
PACIFIC. THIS JET ENERGY WILL DEEPEN CONSIDERABLY THE TROUGH AS IT
ARRIVES IN THE PLAINS AND MIDWEST. MODELS HAVE SLOWED SOMEWHAT THE
ARRIVAL OF RAIN COMPARED TO YESTERDAY. THERE SHOULD BE A TIGHT
GRADIENT OF RAIN VS NO RAIN AS RIDGE TO THE EAST FEEDS DRIER AIR
INTO THE AREA. EXPECT RAIN TO ARRIVE IN OUR SOUTHWEST CWA BY
WEDNESDAY MORNING WITH OUR IL COUNTIES POSSIBLY NOT SEEING THE RAIN
UNTIL THURSDAY. EVENTUALLY SYSTEM OCCLUDES WITH LOW CLOUDS...
SCATTERED SHOWERS AND QUITE COOL TEMPERATURES. CURRENT DATA SUGGESTS
RAINFALL AMOUNTS WEDNESDAY-THURSDAY TIME FRAME SHOULD TOTAL
GENERALLY IN THE 1/4 TO 3/4 INCH RANGE POSSIBLY HIGHER SOUTH OF
I-80.
STACKED LOW MOVES AWAY FROM THE REGION THIS WEEKEND WITH A WEAK
DISTURBANCE POSSIBLY BRINGING A SLIGHT CHANCE OF RAIN SHOWERS ON
MONDAY TO OUR FAR NORTHERN CWA. FARTHER IN THE FUTURE...THE 12Z
ECMWF MODEL IS PLUNGING A MUCH COLDER AIRMASS INTO THE UPPER MIDWEST
BY THE MIDDLE OF NEXT WEEK...ARRIVING IN THE DVN CWA JUST IN TIME
FOR HALLOWEEN? STAY TUNED.
..HAASE..
&&
.AVIATION...
AFTER VFR AND ISOLATED MVFR CLOUDS AND SHOWERS EXIT THE VCNTY OF THE
MLI AND BRL TERMINALS BY 00Z...EXPECT A VFR REST OF THE TAF PERIOD.
IF SFC WINDS CAN DECOUPLE AFTER MIDNIGHT TO 2-5 KTS...THERE WILL BE
THE POTENTIAL OF SOME MVFR GROUND FOG AT DBQ AND MLI AFTER 09Z...BUT
CHANCES ARE TOO LOW TO MENTION IN THE TAF ITSELF. BY 15Z TUE...
EXPECT EAST SFC WINDS OF 5-10 KTS WITH CLEAR SKIES. ..12..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FREEZE WARNING FROM 3 AM TO 9 AM CDT TUESDAY FOR BENTON-
BUCHANAN-DELAWARE-DUBUQUE-JACKSON-JONES-LINN.
FROST ADVISORY FROM 3 AM TO 9 AM CDT TUESDAY FOR DES
MOINES-HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-MUSCATINE-
SCOTT-VAN BUREN-WASHINGTON.
IL...FREEZE WARNING FROM 3 AM TO 9 AM CDT FOR JO DAVIESS.
FROST ADVISORY FROM 3 AM TO 9 AM CDT TUESDAY FOR BUREAU-
HANCOCK-HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK
ISLAND-WHITESIDE.
MO...FROST ADVISORY FROM 3 AM TO 9 AM CDT TUESDAY FOR CLARK-
SCOTLAND.
&&
12/HAASEHazardous weather outlook, Oct 20, 4:59 AM CDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 459 AM CDT MON OCT 20 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-211000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 459 AM CDT MON OCT 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT COLD CANADIAN HIGH PRESSURE WILL BRING WIDESPREAD FROST AND NEAR FREEZING TEMPERATURES OVER MUCH OF THE AREA LATE TONIGHT. THE THREAT OF HEAVY FROST AND FREEZING TEMPERATURES WILL BE GREATEST OVER EASTERN IOWA NORTH OF INTERSTATE 80. THE REMAINDER OF EASTERN IOWA AND NORTHWEST ILLINOIS WILL HAVE THE POTENTIAL FOR PATCHY FROST AND TEMPERATURES DROPPING INTO THE MID 30S. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. DLS
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 3:29 PM CDT | Freeze Warning | DVN | Jo Daviess | 18 hr |
Nearby
Frost Advisories in Iowa, 2008Frost Advisories in Illinois, 2008Frost Advisories in Missouri, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.